Can I Have Citrus When I'm On Vyvanse Or Should I Avoid It All Together?
Originally asked by Community Member kta
Can I Have Citrus When I’m On Vyvanse Or Should I Avoid It All Together?
Thank you for your question and welcome to ADHDCentral.com.
I am not a medical professional and would not be able to give you medical advice.
However, I can tell you that acidic foods, such as orange juice and other citrus fruits, can decrease the absorption of this medication and therefore may affect how it works.
Several years ago, when my son was taking stimulant medications, a pharmacist told me that citrus fruits should be avoided an hour before and an hour after taking the medication.
You should speak directly with your doctor or pharmacist about how this may impact you.
Please also stay tuned, as I have information planned on exactly this subject to be put up on the site next month. I have not yet completed my research so I cannot share much more information with you right now.
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Eileen Bailey